# SDR CA011105016

- Difficulty date: October 5, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 5,255 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4638001009
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON ENGINE START UP - PILOT REPORTED MGB CHIP LIGHT ON, PULSED OFF AND 4 SECONDS LATER LIGHT BACK ON. ENGINE SHUT DOWN, MAG PLUG PULLED 2 SMALL FLAKED AND SOME FUZE ON PLUG. FINE OIL FILTER REMOVED AND FOUND TO BE CONTAMINATED WITH NUMEROUS, VARIOUS SIZED PARTICLES. AIRCRAFT REMOVED FROM SERVICE PENDING MGB CHANGE.
